# SDR DALA2023032202166

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 94,311 hours, 24,455 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 -FIRE- NBR 3 BRAKE LEAKED HYDRAULIC FLUID AFTER LANDING. FLUID BRIEFLY IGNITED AND SELF-EXTINGUISHED. CORRECTIVE ACTION: FOUND (4) HYDRAULIC LINES BURNED NEAR #3 BRAKE, REMOVED AND REPLACED HYD LINES, #3 TIRE BRAKE ASSY COUPLING AND BRAKE ASSY.
